# SDR RRXA11082

- Difficulty date: April 19, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5759332
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SCRATCH DAMAGE TO EXTERIOR FUSELAGE SKIN AT STA. 410 AND L11R.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. BURNISHED SCRATCH IAW DC-8 SRM 53-2-0 FIG1F, NDT INSPECTED AND FOUND TO BE WITHIN LIMITS IAW DC-8 SRM 53-1-0.
